# SDR DALA2025101307476

- Difficulty date: October 4, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 128,042 hours, 18,507 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Dump Valve
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 DURING REPLACEMENT OF FWD WASTE TANK DUMP VALVE, FOUND CORROSION OF STRUCTURE SURROUNDING THE WASTE SERVICING PANEL. CORRECTIVE ACTION: DAMAGE AREA REPAIRED PER ER/A 629441-14 REV. ORIG SECTION II (1234151)
